# SDR YENA2025050700466

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 74,193 hours, 26,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 906406
- Condition: No Test
- Location: Zone 200
- Part time: 7,985 hours, 2,964 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#591, BOS-TPA. 'EPSU 10WL BATTERY FAILS OPERATIONAL TEST; REMOVED AND REPLACED EPSU 10WL BATTERY IAW AMM 33-51-38 OPS CHECKS GOOD.'
